# SDR AALA202508271508

- Difficulty date: August 24, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 29,305 hours, 13,798 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Condition: Low Pressure
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF G ENG PUMP LO PRS ON LG RETRACT WARNING. NOSE GEAR DOORS NEVER RETRACTED. GRAVITY GEAR EXTENSION PERFORMED AND EMERGENCY DECLARED INTO CLT. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED #1 ENG EDP IAW AMM 29-11-51, AND CASE DRAIN FILTER IAW AMM 29-11-43, & FLUSHED HCU LINES IAW AMM 12-36-29.
